# SDR HEEA0013287

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3208H
- Make and model: Bell 212
- Aircraft serial: 31304
- System (JASC): 2210 · Autopilot System
- Part: Panel Assy
- Part number: 574074140003
- Condition: Malfunction
- Location: Scas Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCAS LIGHT GOES OUT.  CHANNEL LOW.
